# SDR CALA2024010200008

- Difficulty date: December 29, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 45,154 hours, 24,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004721201
- Condition: Corroded
- Location: Frm 64-65 S31r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE FR64 THROUGH FR 65 RH STR 31 EXFOLIATION/CORROSION. . REMOVED AND REPLACED STR 31RH FR 64 TO 66.9" AFT CARGO FLOOR STR PERFORMED BY V932428 AND INSP BY V892285. UCTURE IAW A319 SRM 51-42-11/001. FOUND STR 31RH FR 64 THROUGHT FR65 OUT OF LIMITS DUE TO EXFOLIATION IAW A319 SRM 51-74-00/001. STRINGER PN D5348004721201, PO 1143571.1.
